# SDR DALA2023110709160

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE GENERATED AROUND FASTENER HOLES OF REAR SPAR WEB ON INTERNAL FACE OF LEFT HORIZONTAL STABILIZER AT STA XHS 177 APPROX, DURING REMOVAL OF FASTENERS. SUMMARY OF NRC 00372: REAR SPAR WEB ON INTERNAL FACE OF LEFT HORIZONTAL STABILIZER AT STA XHS 177 APPROX WAS REPAIRED PER B717-200 SRM 55-00-00-2R PROCEDURE 2, 51-41-08-0G PAR 7, AND 51-41-05-0G PAR 8. (LP #0052408)
